Alert archive / Washington / Small Craft Advisories in 2016

Small Craft Advisory 99, NWS Seattle, WA

April 29, 2016

NWS Seattle, WA issued this small craft advisory at Apr 29, 2016, 3:00 AM PDT. It took effect at Apr 29, 2016, 11:00 AM PDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2016, 3:00 AM PDT (10:00 UTC)
In effect from
Apr 29, 2016, 11:00 AM PDT
Expired
May 1, 2016, 2:00 AM PDT
In force
39 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

374 
WHUS76 KSEW 291000
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
300 AM PDT FRI APR 29 2016

PZZ130-150-153-156-291800-
/O.NEW.KSEW.SC.Y.0099.160429T1800Z-160430T1200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
300 AM PDT FRI APR 29 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 AM
PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT
SATURDAY. 

* WIND AND WAVES...NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS
  THIS AFTERNOON...PEAKING TONIGHT AT 20 TO 30 KNOTS BEFORE
  DIMINISHING BY SATURDAY MORNING. WIND WAVES 3 TO 5 FT THIS
  AFTERNOON...INCREASING TO 4 TO 6 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ170-173-176-291800-
/O.NEW.KSEW.SC.Y.0099.160429T1800Z-160501T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
300 AM PDT FRI APR 29 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT
SATURDAY. 

* WIND AND WAVES...NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS
  THIS AFTERNOON...PEAKING TONIGHT AT 20 TO 30 KNOTS BEFORE
  DIMINISHING BY SATURDAY AFTERNOON. WIND WAVES 3 TO 5 FT THIS
  AFTERNOON...PEAKING AT 4 TO 6 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-291800-
/O.NEW.KSEW.SC.Y.0099.160430T0300Z-160430T1900Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
300 AM PDT FRI APR 29 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON
PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON PDT
SATURDAY. 

* WIND AND WAVES...NORTHWEST WINDS 20 TO 30 KNOTS THIS EVENING AND
  TONIGHT BEFORE DIMINISHING TO 15 TO 25 KNOTS SATURDAY MORNING.
  WIND WAVES 4 TO 6 FT...SUBSIDING TO 3 TO 5 FT SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-132-291800-
/O.EXT.KSEW.SC.Y.0098.000000T0000Z-160430T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
300 AM PDT FRI APR 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY...

* WIND AND WAVES...WESTERLY WINDS 15 TO 25 KNOTS...INCREASING TO
  20 TO 30 KNOTS TONIGHT BEFORE DIMINISHING BY SATURDAY MORNING.
  WIND WAVES 2 TO 4 FEET...BUILDING TO 3 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
7 follow-up statements
740 
WHUS76 KSEW 291555
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
855 AM PDT FRI APR 29 2016

PZZ131-132-300000-
/O.CON.KSEW.SC.Y.0098.000000T0000Z-160430T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
855 AM PDT FRI APR 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

* WIND AND WAVES...WESTERLY WINDS 15 TO 25 KNOTS...INCREASING TO 
  20 TO 30 KNOTS TONIGHT BEFORE DIMINISHING BY SATURDAY MORNING. 
  WIND WAVES 2 TO 4 FEET...BUILDING TO 3 TO 5 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-150-153-156-300000-
/O.CON.KSEW.SC.Y.0099.160429T1800Z-160430T1200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
855 AM PDT FRI APR 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

* WIND AND WAVES...NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS 
  THIS AFTERNOON...PEAKING TONIGHT AT 20 TO 30 KNOTS BEFORE 
  DIMINISHING BY SATURDAY MORNING. WIND WAVES 3 TO 5 FT THIS 
  AFTERNOON...INCREASING TO 4 TO 6 FT TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ170-173-176-300000-
/O.CON.KSEW.SC.Y.0099.160429T1800Z-160501T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
855 AM PDT FRI APR 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY...

* WIND AND WAVES...NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS 
  THIS AFTERNOON...PEAKING TONIGHT AT 20 TO 30 KNOTS BEFORE 
  DIMINISHING BY SATURDAY AFTERNOON. WIND WAVES 3 TO 5 FT THIS 
  AFTERNOON...PEAKING AT 4 TO 6 FT TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-300000-
/O.CON.KSEW.SC.Y.0099.160430T0300Z-160430T1900Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
855 AM PDT FRI APR 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO
NOON PDT SATURDAY...

* WIND AND WAVES...NORTHWEST WINDS 20 TO 30 KNOTS THIS EVENING AND 
  TONIGHT BEFORE DIMINISHING TO 15 TO 25 KNOTS SATURDAY MORNING. 
  WIND WAVES 4 TO 6 FT...SUBSIDING TO 3 TO 5 FT SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
467 
WHUS76 KSEW 292345
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
445 PM PDT FRI APR 29 2016

PZZ133-300045-
/O.CAN.KSEW.SC.Y.0099.160430T0300Z-160430T1900Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
445 PM PDT FRI APR 29 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

WINDS 20 KNOTS OR LESS EXPECTED TONIGHT.

$$

PZZ131-132-300745-
/O.UPG.KSEW.SC.Y.0098.000000T0000Z-160430T1200Z/
/O.NEW.KSEW.GL.W.0042.160429T2345Z-160430T0600Z/
/O.EXB.KSEW.SC.Y.0099.160430T0600Z-160430T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
445 PM PDT FRI APR 29 2016

...GALE WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM
PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A SMALL CRAFT
ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN
EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT SATURDAY. 

* WINDS...WESTERLY WINDS 25 TO 35 KNOTS EASING TO 15 TO
  25 KNOTS AROUND MIDNIGHT. 

* WAVES/SEAS...WIND WAVES 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-300745-
/O.EXT.KSEW.SC.Y.0099.000000T0000Z-160501T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
445 PM PDT FRI APR 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WIND...NORTHWEST WIND 15 TO 30 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 6 FEET. WEST SWELL 6 TO 8 FEET AT
  10 TO 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-300745-
/O.EXT.KSEW.SC.Y.0099.000000T0000Z-160430T0900Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
445 PM PDT FRI APR 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SATURDAY...

* WIND...WEST WIND 15 TO 25 KNOTS EASING TO 5 TO 15 KNOTS AFTER
  MIDNIGHT. 

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET SUBSIDING. WEST SWELL 7 FEET
  AT 12 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
781 
WHUS76 KSEW 300343
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
843 PM PDT FRI APR 29 2016

PZZ131-132-301145-
/O.CON.KSEW.GL.W.0042.000000T0000Z-160430T0600Z/
/O.CON.KSEW.SC.Y.0099.160430T0600Z-160430T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
843 PM PDT FRI APR 29 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

* WINDS...WESTERLY WINDS 25 TO 35 KNOTS EASING TO 15 TO 25 KNOTS 
  AROUND MIDNIGHT. 

* WAVES/SEAS...WIND WAVES 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET
  AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-301145-
/O.CON.KSEW.SC.Y.0099.000000T0000Z-160501T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
843 PM PDT FRI APR 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WIND...NORTHWEST WIND 15 TO 30 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 6 FEET. WEST SWELL 6 TO 8 FEET AT 
  10 TO 12 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-300900-
/O.CON.KSEW.SC.Y.0099.000000T0000Z-160430T0900Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
843 PM PDT FRI APR 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY...

* WIND...WEST WIND 15 TO 25 KNOTS EASING TO 5 TO 15 KNOTS AFTER 
  MIDNIGHT. 

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET SUBSIDING. WEST SWELL 7 FEET 
  AT 12 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
849 
WHUS76 KSEW 300942
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
242 AM PDT SAT APR 30 2016

PZZ131-132-301745-
/O.CAN.KSEW.SC.Y.0099.000000T0000Z-160430T1200Z/
/O.NEW.KSEW.SC.Y.0100.160501T0000Z-160501T0900Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
242 AM PDT SAT APR 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM
PDT SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT
SUNDAY. THE EARLIER SMALL CRAFT ADVISORY WHICH WAS SET TO EXPIRE
AT 5 AM PDT THIS MORNING HAS BEEN CANCELLED.

* WIND AND WAVES...WESTERLY WINDS INCREASING TO 15 TO 25 KNOTS
  THIS AFTERNOON WITH WIND WAVES 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-301745-
/O.NEW.KSEW.SC.Y.0100.160501T0000Z-160501T0900Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
242 AM PDT SAT APR 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM
PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT
SUNDAY. 

* WIND AND WAVES...NORTHWESTERLY WINDS INCREASING TO 15 TO 25
  KNOTS THIS AFTERNOON WITH WIND WAVES 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-301745-
/O.CON.KSEW.SC.Y.0099.000000T0000Z-160501T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
242 AM PDT SAT APR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WIND...NORTHWEST WIND 15 TO 25 KNOTS.

* WAVES/SEAS...WIND WAVES 3 TO 5 FEET. WEST SWELL 6 TO 8 FEET AT 
  10 TO 12 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
006 
WHUS76 KSEW 301555
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
855 AM PDT SAT APR 30 2016

PZZ130>132-010000-
/O.EXT.KSEW.SC.Y.0100.160501T0100Z-160501T0900Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
855 AM PDT SAT APR 30 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
2 AM PDT SUNDAY...

* WIND AND WAVES...WESTERLY WINDS INCREASING TO 15 TO 25 KNOTS
  THIS EVENING WITH WIND WAVES 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-010000-
/O.CON.KSEW.SC.Y.0099.000000T0000Z-160501T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
855 AM PDT SAT APR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WIND...NORTHWEST WIND 15 TO 25 KNOTS.

* WAVES/SEAS...WIND WAVES 3 TO 5 FEET. WEST SWELL 6 TO 8 FEET AT 
  10 TO 12 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
534 
WHUS76 KSEW 302138
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
238 PM PDT SAT APR 30 2016

PZZ130>132-302245-
/O.CAN.KSEW.SC.Y.0100.160501T0100Z-160501T0900Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
238 PM PDT SAT APR 30 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

WINDS ARE FORECAST TO STAY 20 KNOTS OR LESS TONIGHT.

$$

PZZ150-153-156-170-173-176-010545-
/O.EXT.KSEW.SC.Y.0099.000000T0000Z-160501T0900Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
238 PM PDT SAT APR 30 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SUNDAY...

* WIND...NORTHWEST WIND 15 TO 25 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 5 FEET. WEST SWELL 6 FEET AT 12
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
859 
WHUS76 KSEW 010332
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
832 PM PDT SAT APR 30 2016

PZZ150-153-156-170-173-176-010900-
/O.CON.KSEW.SC.Y.0099.000000T0000Z-160501T0900Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
832 PM PDT SAT APR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY...

* WIND...NORTHWEST WIND 15 TO 25 KNOTS.

* WAVES/SEAS...WIND WAVES 3 TO 5 FEET. WEST SWELL 6 FEET AT 12 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Apr 28, 9:00 PM PDT, 6 hours earlier.

Area forecast discussion, Apr 28, 9:00 PM PDT, 6 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
900 PM PDT THU APR 28 2016

.SYNOPSIS...WEAK UPPER LEVEL RIDGE MOVING EAST OF THE AREA THIS
EVENING. A FRONT AND ITS UPPER TROUGH WILL BRING SHOWERS LATE
TONIGHT AND FRIDAY. A STRONG UPPER RIDGE WILL BRING DRY WARMER
WEATHER SATURDAY THROUGH MONDAY. A CHANCE OF PRECIPITATION WILL
RETURN TUESDAY THROUGH THURSDAY OF NEXT WEEK.

&&

.SHORT TERM...ONSHORE FLOW AND AN APPROACHING FRONTAL SYSTEM WILL
KEEP SKIES CLOUDY TONIGHT. A FEW SHOWERS ARE STARTING TO DEVELOP IN
SNOHOMISH COUNTY WHERE THERE IS LOW LEVEL CONVERGENCE. SHOWERS WILL
INCREASE IN COVERAGE FRIDAY MORNING AS THE COLD FRONT MOVES
INLAND...BUT OVERALL THIS SYSTEM DOES NOT LOOK TOO IMPRESSIVE. THE
INFRARED SATELLITE SHOWS SOME SIGNS OF SPLITTING AS THIS FRONT
APPROACHES. SHOWERS WILL TAPER OFF FRIDAY EVENING AS THE TRAILING
UPPER LEVEL TROUGH EXITS. IT WILL BE ANOTHER COOL DAY WITH
TEMPERATURES MAINLY IN THE MID TO UPPER 50S.

SATURDAY IS STILL LOOKING DRY AND MILD AS AN UPPER LEVEL RIDGE
PUSHES INLAND. NORTHERLY FLOW SHOULD HELP SCOUR OUT THE MORNING LOW
CLOUDS. FORECAST MAX TEMPS ARE BACK IN THE 60S...A FEW DEGREES ABOVE
NORMAL.

THE UPPER LEVEL RIDGE WILL REMAIN OVER THE REGION ON SUNDAY FOR
ANOTHER DRY DAY. LOW LEVEL OFFSHORE FLOW WILL INCREASE AS A THERMAL
TROUGH FORMS ALONG THE COAST. THE DRY OFFSHORE FLOW WILL HELP BOOST
TEMPS INTO THE 70S TO LOWER 80S...ESPECIALLY ACROSS THE INTERIOR AND
COAST. THE COOL SPOTS WILL BE THE STRAIT AND SAN JUANS WITH HIGHS IN
THE MID 60S TO LOWER 70S. 33

.LONG TERM...PREVIOUS DISCUSSION...EXTENDED MODELS IN GOOD AGREEMENT
WITH THE LOW LEVEL OFFSHORE FLOW WEAKENING ON MONDAY WITH THE
GRADIENTS TURNING WEAKLY ONSHORE ALONG THE COAST IN THE AFTERNOON.
THIS WILL COOL THE HIGH TEMPERATURES DOWN ALONG THE COAST WHILE OVER
THE INTERIOR MONDAY LOOKS TO BE THE WARMEST DAY IN THIS MINI HEAT
WAVE WITH HIGHS IN THE 70S AND LOWER 80S. SPLITTING FRONT
APPROACHING THE COAST ON TUESDAY WITH A SMALL CHANCE OF SHOWERS OVER
THE AREA. LOW LEVEL FLOW TURNS ONSHORE FOR THE ENTIRE AREA ON
TUESDAY. THIS CHANCE IN THE LOW LEVEL FLOW WILL LOWER HIGH
TEMPERATURES AROUND 10 DEGREES. WHAT IS LEFT OF THE FRONT MOVING
THROUGH THE AREA TUESDAY NIGHT. UPPER LEVEL TROUGH WILL REMAIN OFF
THE COAST TUESDAY NIGHT THROUGH THURSDAY KEEPING A CHANCE OF SHOWERS
IN THE FORECAST. WITH THE LOW LEVEL ONSHORE FLOW TEMPERATURES WILL
CONTINUE TO COOL DOWN WITH 60S EXPECTED WEDNESDAY AND THURSDAY.
FELTON

&&

.AVIATION...AN UPPER TROUGH AXIS WILL PASS WRN WA ON FRIDAY MORNING.
AIR MASS SOMEWHAT MOIST AND STABLE TODAY...WITH MOISTURE AND
INSTABILITY INCREASING AS TROUGH AXIS PASSES THROUGH FRIDAY. SHOWERS
AND FAIRLY WIDESPREAD IFR CIGS EXPECTED FRIDAY MORNING. SHOWERS
ENDING AND GRADUAL CLEARING FRI AFTN AND EVNG FROM WEST TO EAST.
LIGHT AND VARIABLE FLOW ALOFT TODAY...BECOMING LIGHT NW ON FRI.

KSEA...NOT SEEING PSCZ DEVELOP AS PREVIOUS SHIFT THOUGHT...SO
GENERALLY EXPECTING SOUTHWEST WINDS THIS EVENING SHIFTING TO THE
SOUTHEAST TONIGHT WITH CIGS REMAINING VFR THROUGH TONIGHT. THE
PASSAGE OF A FRONT FRI MORNING WILL ENHANCE MOIST LOW-LEVEL ONSHORE
FLOW...BRINGING IFR CIGS EARLY FRI MORNING IN THE 1000-2000 FOOT
RANGE...ALONG WITH A FEW HOURS OF RAIN. CIGS LIFTING ON FRI AFTN TO
NEAR 030-040...THEN SCATTERING OUT ON FRI EVNG.  HANER/SMR

&&

.MARINE...A FRONT WILL PASS EASTWARD ACROSS THE WATERS FRIDAY
MORNING...ENHANCING ONSHORE FLOW THIS EVENING AND AGAIN FRIDAY
EVENING. SMALL CRAFT ADVISORIES REMAIN IN PLACE FOR CENTRAL AND
EASTERN STRAIT...AND CURRENT OBS LOOK LIKE THE ADVISORY LOOKS GOOD
FOR CENTRAL STRAIT. EASTERN STRAIT LOOKS TO HAVE FALLEN BELOW
CRITERIA...BUT WILL KEEP ADVISORY UP FOR EVENING FORECAST. WILL
LIKELY NEED ANOTHER ROUND OF ADVISORIES FOR MOST WATERS FOR
FRIDAY...BUT WILL WAIT AND ISSUE WITH EARLY MORNING FORECAST
PACKAGE. A TURN TO NORTHERLY ONSHORE FLOW IS EXPECTED ON SATURDAY.
NORTHERLY OFFSHORE FLOW IS EXPECTED ON SUNDAY. NORTHERLIES COULD
REACH SMALL CRAFT STRENGTH IN PUGET SOUND ON SUNDAY PM.   HANER/SMR

&&

.SEW WATCHES/WARNINGS/ADVISORIES...

WA...NONE.
PZ...SMALL CRAFT ADVISORY CENTRAL AND EASTERN STRAIT.

&&

WWW.WEATHER.GOV/SEATTLE

ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION CAN BE SEEN AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 4:45 PM PDTGale WarningSEW6 hr

Nearby

Small Craft Advisories in Washington, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.